# SDR DALA12000193123

- Difficulty date: May 17, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 31,398 hours, 16,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT UTILITY AREA BETWEEN FR 66-FR 67 ST-Y318 FLOOR SUPPORT CORRODED.  BLENDED AREA ON FLOOR SUPPORT IAW SRM 51-74-00.  CHECKED LIMITS L=.600 INCH W=.500 INCH D=.029 INCH, MAX DEPTH ALLOWED=0.016 INCH.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14 FIG 102.  REMOVED DAMAGED FLOOR SUPPORT IAW SRM 51-42-11.   INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-11.  PAINTED FASTENERS IAW SRM 51-75-12.
